# SDR C2XA08RI018

- Difficulty date: February 4, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 17,899 hours, 13,739 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2491 - EWR - CREW REPORTED STRONG SMELL IN CABIN AND FLIGHT DECK.  CREW PERFORMED AN AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX PERFORMED VISUAL INSPECTION OF BOTH ENGINE INLET ZERO BEARING AND NO OIL LEAK WAS FOUND.  MX ALSO RUN APU, AND BOTH ENGINES AND BOTH PACKS, BUT COULD NOT DUPLICATE THE SMELL.  PERFORMED ICE TEST, BUT COULD NOT DUPLICATE THE SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
